# SDR RAIA201712200002

- Difficulty date: December 20, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN HAS A POSSIBLE CRACK AT AFT UPPER CORNER OF CARGO DOOR HANDLE CUTOUT (MARKED). REPAIRED CARGO DOOR SKIN.
